someone get this fat suit off of me

I debated on whether or not to post this… it’s PETTY and bratty.  But it’s also honest.  I used to be an athlete, a swimmer and a lifeguard who lived in a bathing suit, I even did a little modeling.  I also battled an eating disorder in high school and my early 20’s; so that said, just like many women, I have body image issues.  As my medical condition, my age, and my lifestyle take a toll on my waist size, I’m becoming increasingly frustrated and hard on myself.  I just don’t feel like me anymore. 

Someone Get This Fat Suit Off Of Me!!!!

I’m not even going to glorify this post with an accompanying photo… No way.

But, I’m not very pleased with my current weight status.  My face is getting all puffy again, like it was back in the dark and dreadful Prednisone days.  I feel like there’s a fat suit on me, seriously.  When I move around, run, stretch, etc., I feel these extra parts of me that never used to be there.  It’s weird, and surreal and frustrating.

Now.  Don’t get in a huff and puff at me.  I KNOW I’m not obese, or technically even overweight. My BMI is actually in a very healthy place, in the mid-range for my body.

But I’m not changing body shape in a way that I’m okay with, or enjoy.  It’s side effect of the meds I take, of the steroid shots I get.  A lot of it is water weight, and even though I take a diuretic daily, it’s hard to stay out ahead of.

I try to eat okay… but let’s not kid, I have the palate of a child and all I want to eat is ice cream, candy and cake.  I have the sweetest sweet tooth ever.

I work out a lot, when I have the energy to do so.  I seem to go in chunks of good weeks and bad weeks.  Some weeks I’m doing two-a-days, and some weeks I can’t get out of bed.

But.  I’m going to be patient.  And focus on eating balanced, proportionate meals, working out and just waiting out for something to work (medically, health speaking) so that I can taper off of my meds.  All of the ‘roids I get shot into me are the worst culprits, followed closely by Lyrica. Ugh.  I’m grateful for the pain relief, but I could do without the barrel of side effects.

Anyways.

That’s my gripe!  I know it’s not that big of a deal, but it’s just what’s on my mind today. Blah.

/rant.

I’m going to focus on the good things my body can do, and be grateful for the aspects of my health and fitness that are intact – of which I have so many to be thanking God for.  I just need to respect His blessings and my body by getting my toosh into shape and into gear!!

Advertisements

6 responses

  1. not feeling good in your own body is the worst feeling no matter if you are small and trying to gain or bigger and trying to lose weight. I hope you can taper off your meds soon and can back the body you feel good in!

  2. we all have our own issues and dislikes. i think you look daaaaaamn good for you current health situation- i know what meds can do to a body, physically, and i can only imagine how being ill takes a toll on the mental state. so don’t be hatin’ too much, you look goooood, gurrrrl!

    • thank you carly! i try not to be so hard on myself… but sometimes i just get down about it all. i mean, i need to rope in my will power too! i’m not helping the situation. i’ve just always been able to eat like a horse and stay stick thin because my metabolism has always been at hyperspeed + i always spent hours working out/being on my feet all day. my metabolism has come to a screeching halt, and that’s scary. i know things will fall back into place though. patience, right?

  3. I have been on medications since 21 and now I am 43. It seems the older I get the more and more pills I have to take. Sometimes I wish what it would be to have no med routine before each time i get ready for sleep. I know it is just a wish but wouldn’t it be nice.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s